# SDR ASAA2017070721319

- Difficulty date: July 7, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 12,769 hours, 4,169 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Keyboard
- Part number: 17694402
- Condition: Damaged
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICERS FMC R-6 BUTTON BROKEN. GROUNDED - YES. REMOVED AND REPLACED #2 MCDU KEYBOARD IN REFERENCE TO B737-900 AMM 34-61-01. OPS CHECKS GOOD. AIRCRAFT RELEASED FROM MEL 34-36L.
